MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, FULLY THREADED T2 Ø4X50 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LOCKING SCREW, FULLY THREADED T2 Ø4X50 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18964050S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687); Implant Pain (4561)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported (b)(6) performed surgery for humeral diaphysis fracture.Finished with fixation of 2 proximally screws with oblique and 2 distally screws with ap.(b)(6) patient visited the clinic.Patient was given painkillers for pain.No x-rays were taken.(b)(6) x-rays showed good bone fusion process, but it was found that 2 proximal oblique screws are broken.Revision surgery for explant is scheduled on (b)(6).
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported 1/17 performed surgery for humeral diaphysis fracture.Finished with fixation of 2 proximally screws with oblique and 2 distally screws with ap.2/20 patient visited the clinic.Patient was given painkillers for pain.No x-rays were taken.3/25 x-rays showed good bone fusion process , but it was found that 2 proximal oblique screws are broken.Revision surgery for explant is scheduled on 6/20.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.The reported event could be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If any further information is provided or the device is returned, the complaint report will be updated.

Brand Name
LOCKING SCREW, FULLY THREADED T2 Ø4X50 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19637939
Report Number0009610622-2024-00322
Device Sequence Number20606255
Product Code HSB
UDI-Device Identifier04546540202420
UDI-Public04546540202420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number18964050S
Device Lot NumberK155B68
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexMale
Patient Weight57 KG